# SDR 04FDEA03193

- Difficulty date: November 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 70,549 hours, 28,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC19842
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, INBOARD SUPPORT PIVOT ATTACH POINT INBOARD BUSHING CORRODED.  FABRICATED OVERSIZE REPAIR BUSHING, FOUND OUT OF LIMITS.  INSTALLED AND FINAL HONED OVERSIZE BUSHING IAW DAC CMM 57-52-02 AND FEDEX EA NR 8-5750-83939, WING-RIGHT HAND OUTBOARD FLAP, INBOARD HINGE BRACKET, OVERSIZE PIVOT BORES REPAIR.
